MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS INC. ASAP ASPIRATION CATHETER; EMBOLECTOMY CATHETER

MERIT MEDICAL SYSTEMS INC. ASAP ASPIRATION CATHETER; EMBOLECTOMY CATHETER
Model Number 00884450437261
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device was not returned for evaluation.The complaint could not be confirmed.The root cause could not be determined.A review of the device history and complaint database could not be performed since the lot number was not provided.
 
Event or Problem Description
The account alleges that during an aspiration procedure, the distal end of the aspiration catheter fractured within the patient.All foreign body objects were successfully removed from the patient.No additional consequences to report.

Brand Name
ASAP ASPIRATION CATHETER
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS INC.
1600 merit parkway
south jordan UT 84095
MDR Report Key11373583
Report Number1721504-2021-00011
Device Sequence Number2737394
Product Code DXE
UDI-Device Identifier00884450437261
UDI-Public00884450437261
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K100569
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00884450437261
Device Catalogue NumberASAP100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2021
Initial Report FDA Received Date02/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE .014
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;